# SDR DALA2019070304114

- Difficulty date: July 3, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N925DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53587
- Aircraft time: 49,201 hours, 32,518 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Fitting
- Condition: Out Of Adjust
- Location: Window
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN EXIT WINDOW WILL NOT OPEN, HANDLE JAMMED. FOUND LOWER AFT WINDOW HOOK DIFFICULT TO DISENGAGE. ADJUSTED LOWER AFT HOOK FITTING REF AMM 56-12, OPS CHECKS GOOD. (LP# 5960300)
